# SDR ASAA2020021833187

- Difficulty date: February 13, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 48,417 hours, 14,468 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Condition: Dirty
- Location: Temp Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP ILLUMINATES W/ RECALL AND EXTINGUISHES W/ MASTER CAUTION. GROUNDED - YES. VERIFIED ZONE TEMP LIGHT COMES ON DURING RECALL. BITE TESTED BOTH PZTC1+2 IAW B737-800 AMM 21-61-00-700-806-002. LIGHT FOR FLIGHT DECK TRIM VALVE SHOWS ON "BIT, CLEARED ON "VERIFY" FOR PZTC#2. NO OTHER DEFECTS. LIGHT NO LONGER SHOWS ON RECALL. RAN BOTH PACKS INDEPENDENTLY FOR 10-15 MINS EACH. RE RAN BITE CHECK, NO FAULTS FOUND. CLEANED CONT CAB TEMP SENSOR FILTER IAW AMM 21-61-06-100-801.
